# SDR P5CA9600165

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1800-1810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE AFT FUSELAGE AT STA 1800 TO 1810 STR 34R TO 35R SHOWS DENT AND .75 INCH CRACK BETWEEN AFT CARGO DOOR AND DOOR CONTROL SWITCH.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-30-03.  PRESSURIZED, LEAK CHECK OK.
